# SDR AALA202307245431

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 61,432 hours, 30,801 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR HARD TO LATCH CLOSED AND DIFFICULT TO OPEN. MAINTENANCE LUBRICATED DOOR LATCH ASSEMBLY AND ACCOMPLISHED A SATIFACTORY OPERATIONAL CHECK.
